# SDR 2017FA0000083

- Difficulty date: February 10, 2017
- Submitted: March 2, 2017
- Operation: General aviation
- Aircraft: N803BW
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Engine time: 5,944 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Journal
- Condition: Broken
- Location: Crankshaft
- Component: Crankshaft, Superior
- Component part number: SL36500A20
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENGINE SEIZED DURING GROUND RUN-UP BEFORE A NORMAL FLIGHT.  DISASSEMBLY REVEALED A BROKEN CRANKSHAFT NR 2 ROD JOURNAL. ENGINE HAD 626.7 HOURS SMOH. NO EVIDENCE OF OIL STARVATION DURING INSPECTION.
